Volume 1, Issue 1 (May 2006)                   IJMSI 2006, 1(1): 25-31 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Davvaz B. Groups in Polygroups. IJMSI. 2006; 1 (1) :25-31
URL: http://ijmsi.ir/article-1-30-en.html
Abstract:  
This article has no abstract.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb